Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hey guys I've been using Differin and benzaclin for almost 3 months and though I've seen some improvement I really haven't noticed alot. Anyway I have a prescription for Tretinoin cream .05% and am wondering if I should start it tonight since I started birth control tonight too...or should I stick with Differin for a while longer even tho it isnt helping. I'm also using Keflex an antibiotic ...thanks

Share this post


Link to post
Share on other sites

I'm sorry but I only know that Differin is a weaker form of Retina. I have Differin but I'm not sure if I can use it while on the CSR.

Share this post


Link to post
Share on other sites

Well I used Differin alone for 10 months and it always kept me relatively clear, but I stopped cause it caused flushing (as do all oral and topical retinoids)..so my advice would be to stick with the Differin cause it was really gentle for me.

Share this post


Link to post
Share on other sites
Guest Marino

Hey guys I've been using Differin and benzaclin for almost 3 months and though I've seen some improvement I really haven't noticed alot. Anyway I have a prescription for Tretinoin cream .05% and am wondering if I should start it tonight since I started birth control tonight too...or should I stick with Differin for a while longer even tho it isnt helping. I'm also using Keflex an antibiotic ...thanks

hello!

differin is one of the weaker of the retinoids, i would move onto the tretinoin cream right away.

Any topical retinoid requires max of 3-4 cycles to have its full affect on acne, meaning if you dont see the results you want in 3 months, then its time to try another product.

I would opt for tarozac if your interested in a stronger topical retinoid, give that another 3 months,

however the pill and anti-biotics would intervene during the time, so its hard to see which product will actually get you clear.

I recomend you continue using either the pill or tretinoin cream after your clear to maintain your skin,

as the anti-biotics will cease working after a few months - years depending on how your body responds.

take care

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×